MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.A pusher wire, coil and introducer sheath were returned for this complaint.The coil returned outside the introducer sheath.The introducer sheath was inspected and no anomalies was noted, the twist lock had been opened.The pusher wire was broken in two parts.The returned coil was kinked.Microscopic inspection of the pusher wire was performed and observed that the proximal end has a smooth surface.The interlocking arm was inspected and no anomalies was noted.The pusher wire was broken in two parts.Microscopic inspection of the main coil was performed and observed that the zap tip has a smooth surface.The interlocking arm was inspected and no anomalies was noted.Dimensional inspection of the pusher wire and main coil that could be measured were performed and were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 21dec2020.It was reported that the device did not come loose and was stuck.A 10mmx20cm interlock was selected for used.During procedure, the device did not come loose from the lock upon releasing and it was stuck.The procedure was completed with another of the same device.No complications reported and patient was stable.However, device analysis revealed a broken pusher wire.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11139036
Report Number2134265-2020-18826
Device Sequence Number16301557
Product Code KRD
UDI-Device Identifier08714729765028
UDI-Public08714729765028
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0023429709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1